Another generalization of the Dugundji extension theorem
Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 263-265
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_2_263_265,
author = {Carlos R. Borges},
title = {Another generalization of the {Dugundji} extension theorem},
journal = {Colloquium Mathematicum},
pages = {263--265},
year = {1988},
volume = {56},
number = {2},
doi = {10.4064/cm-56-2-263-265},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-263-265/}
}
TY - JOUR AU - Carlos R. Borges TI - Another generalization of the Dugundji extension theorem JO - Colloquium Mathematicum PY - 1988 SP - 263 EP - 265 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-263-265/ DO - 10.4064/cm-56-2-263-265 LA - en ID - 10_4064_cm_56_2_263_265 ER -
Carlos R. Borges. Another generalization of the Dugundji extension theorem. Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 263-265. doi: 10.4064/cm-56-2-263-265
Cité par Sources :